Zachary Kudlak, Ph.D.

ZKudlak
Dr. Kudlak came to the U.S. Coast Guard Academy in 2017. Having grown up in Southeastern New England, he is very excited to be closer to home. Dr. Kudlak graduated from the University of Rhode Island with his Ph.D. in 2010, where his dissertation was in the field of graph theory, studying edge colorings of graphs. Since then, Dr. Kudlak has been working in the field of difference equations, and is particularly interested in investigating systems of difference equations with non-constant coefficients. Dr. Kudlak has taught a wide range of undergraduate mathematics courses and is a member of the Mathematical Association of America. His other interests include competitive running, hiking with his dog, and spending time with his family.

Education

  • Ph.D. Mathematics University of Rhode Island 2010
  • MS Mathematics University of Rhode Island 2006

Courses Taught

  • Multivariable Calculus
  • Linear Algebra
  • Discrete Mathematics
  • Linear Optimization
  • Probability Theory
  • Simulation

Selected Publications and Presentations

  • On a Second-Order Rational Difference Equation with Quadratic Terms, Part II, (with Y. Kostrov)
  • On the Boundedness Character of a Rational System of Difference Equations with Non-Constant Coefficients, Difference Equations and Discrete Dynamical Systems with Applications, Proceedings of the 2018 International Conference on Difference Equations and Applications, Dresden, Germany (with Y. Kostrov and P. Vernon)
  • On a Second-Order Rational Difference Equation with a Quadratic Term, International Journal of Difference Equations, Vol 11 (2016) No. 2 179 – 202. (with Y. Kostrov)
  • On a First Order Rational System of Difference Equations with Non-Constant Coefficients, Communications in Applied Nonlinear Analysis, Vol. 22 (2015) No. 1 19 – 34. (with Y. Kostrov)
  • Alternative resources for funding and supporting undergraduate research, Involve, Vol. 7 (2014) No. 3, 377 – 382. (with Z. Teymuroglu and C. Yerger)
  • On Rational Difference Equations with Periodic Coefficients, International Journal of Difference Equations, Vol. 7 (2012), No. 6, 479 – 524. (with E. Drymonis and Y. Kostrov)
  • On the Boundedness Character of Rational Equations, Part 3, Journal of Difference Equations and Applications, Vol 13 (2007), No. 6, 479 – 524. (with M. Bellavia, E. Camouzis, and G. Ladas)

Honors

  • 2011 Project NExT Fellow
  • 2018 Center for Advanced Studies Summer Research Fellowship

Professional Memberships

  • American Mathematical Society
  • Mathematical Association of America
  • International Society of Difference Equations

Contact Information